Title: Grassmannians of secant varieties
Authors: Chiantini, L ×
Coppens, Marc #
Issue Date: 2001
Publisher: de Gruyter
Series Title: Forum Mathematicum vol:13 issue:5 pages:615-628
Abstract: For an irreducible projective variety X, we study the family of h-planes contained in the secant variety S-k(X), for 0 < h < k. These families have an expected dimension and we study varieties for which the expected dimension is not attained; for these varieties, making general consecutive projections to lower dimensional spaces, we do not get the expected singularities. In particular, we examine the family G(1,2) of lines sitting in 3-secant planes to a surface S. We show that the actual dimension of G(1,2) is equal to the expected dimension unless S is a cone or a rational normal scroll of degree 4 in P-5.
ISSN: 0933-7741
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science